# SDR SIMA20121117012

- Difficulty date: November 17, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK DAMAGE TO APU FIREWALL IN SEVERAL LOCATIONS (LWR RT APU MOUNT CRACKED).  REPAIRED APU FIREWALL AT RT LOWER APU MOUNT SEE ATTACHED IPM 12 FOR ADDITIONAL MAINTENANCE PERFORMED REF EMB 140 ETN-EM-53-244.
